I have post partum thyroiditis, depression, anxiety, and stress. I tried Prozac and Celexa that ended with suicidal nightmares. I am on ambien 10 and xanax .25, Wellbutrin xl 150mg for the past month. I am now on day 3 of Wellbutrin xl 300 and have suicidal thoughts but Not acting on them, and possibly seeing light streaks and dark shadows (intensified at night but out of the corner of my eye somtimes I'll see dark spots or dark boxes). I have insomnia and am jumpy because of these shadows right now. Am I just afraidof the dark and my mind is teasing me? Or are these severe enough to see my psychiatrist or should I go to an ER or crisis center?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 1 answer
Posted 4 Feb 2011 • 2 answers
Posted 29 Dec 2011 • 4 answers
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 6 Sep 2016 • 3 answers